MAUDE Adverse Event Report: ARTHREX, INC. GAP DRILL GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GAP DRILL GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number GAP DRILL GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee capsule repair surgery the tip of the device broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-5875g serial/batch number (b)(6) was received for evaluation.The visual evaluation found that the small shaft that was welded close to the tip was detached.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, specifically mechanical damage to the device, such as hitting the device with another device or object, prying/leveraging, or excessive bending forces applied during the use.

Brand Name
GAP DRILL GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21445693
Report Number1220246-2025-00613
Device Sequence Number15398756
Product Code LXH
UDI-Device Identifier00888867307506
UDI-Public(01)00888867307506(11)200929(17)250831(10)11797140
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberGAP DRILL GUIDE
Device Catalogue NumberAR-5875G
Device Lot Number11797140
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown